# SDR 07FDEA02925

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,500 hours, 37,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69457282
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN BS 580-600 S28R OUTER WEB LOWER ANGLE HAS SURFACE CORROSION.  REMOVED AND REPLACED WEB IAW SRM 51-30-2.  FABRICATED WEB ON TRAVELER T7/695113.
